# SDR AALA20120301022

- Difficulty date: March 1, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 62,293 hours, 21,510 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED RIGHT FUEL TANK AND TOTALIZER BLANKED DURING CLIMB.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  PLACARD RIGHT FUEL TANK INDICATION AND TOTALIZER PER MEL.  FOUND PIN 9 PUSHED BACK ON CONNECTOR D6884.  RESET PIN.  SYSTEM GROUND CHECK NORMAL OPERATION.
